# SDR BSYA2010011

- Difficulty date: February 22, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N9189Q
- Make and model: Beech 58
- Aircraft serial: TH148
- Aircraft time: 18,411 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT EN ROUTE FROM ADS TO SGR WHEN PILOT COULD NOT GET THE GEAR TO EXTEND, AFTER CYCLING A COUPLE TIMES THE GEAR FINALLY CAME DOWN.  PILOT THEN ELECTED TO GO TO HOU.  MAINTENANCE REMOVED AND REPLACED DYNAMIC BRAKE RELAY, OPS CHECKED GOOD.
